Can the maximum Ozempic dose be a reason for severe diarrhoea?

S

SweeetLove

New member
Jul 4, 2022
1
0
1
Hello! I have an Ozempic dosing question. But first, I should tell my story.
I started injecting Ozempic in June 2022. The first month my Ozempic dosage was 0.25mg, then four weeks 0.5mg, now 1.0mg since mid-August.
At first, I was experiencing some issues with diarrhoea that wasn't too severe. Nevertheless, I didn't have to deal with this adverse reaction for long.

However, as of right now, I'm at the maximum dose of 1.0 mg. And I'm having a hard time. Almost always, I have diarrhoea. Because the medication containing Perenterol or Lacteol did not alleviate the diarrhoea, there were times when I became concerned that I had developed some kind of celiac disease. The diarrhoea produces a lot of fluid. I also suspect gluten, lactose or perhaps fructose sensitivity.

So here is my question. Can the maximum Ozempic dose be a reason for severe diarrhoea? Because the medication has been helpful to me up to this point, this would make me quite uneasy.
Thanks to it, I've already lost 15 kg. The middle of October is when I am scheduled to see my doctor for the next time. So I've decided to ask people here. Probably, you had a similar experience. Can Ozempic cause that terrible side effect?
 
Y

Yoshimomoto

New member
Jun 29, 2022
2
0
1
Hi there. ;)I feel for you! Sounds like a 1 mg Ozempic dose can be a reason for the diarrhoea, yes. Other reasons also can be involved. It’s better to write down everything you eat, show it to your doctor, and do medical tests to find the real reason. But you shouldn’t wait until the next visit. Contact your doctor right away. Diarrhoea may not seem like smth serious, but it actually is!!! It often leads to dehydration of the body. Many unpleasant things are connected to that condition. So I advise you to call your doc and get better soon.